# SDR AALA202205125787

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737
- Aircraft serial: 29540
- Aircraft time: 60,779 hours, 25,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Open
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN DOOR HANDLE CAME OPEN ON LANDING. ACCOMPLISHED ADJUSTMENT OF L1 DOOR PER AMM 52-11-00-820-801. ACCOMPLISHED AMM 52-11-00-820-802 (SOFT UNLATCHING) ADJUSTMENT CHECK GOOD. ADJUSTED PROXIMITY SENSOR S1147 AND SENSOR S199 PER AMM 52-71-11.
